Multiple Positive Periodic Solutions for Functional Differential Equations with Impulses and a Parameter
Zhenguo Luo
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
We apply the Krasnoselskii fixed-point theorem to investigate the existence of multiple positive periodic solutions for a class of impulsive functional differential equations with a parameter; some verifiable sufficient results are established easily. In particular, our results extend and improve some previous results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/812867.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/812867.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:812867
DOI: 10.1155/2014/812867
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().